# SDR DALA2025070204960

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 57,843 hours, 29,937 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3168 02 MANUAL 02 MASK DEPLOYMENT PSU ROW 24DEF RT DID NOT OPEN. CORRECTIVE ACTION: R/R PSU/O2 PANEL AT ROW 24DEF PER A319 AMM 25-25. (7194995).
